Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Simply connected spin manifolds with positive scalar curvature

Author: Tetsuro Miyazaki
Journal: Proc. Amer. Math. Soc. 93 (1985), 730-734
MSC: Primary 53C20; Secondary 57R75
MathSciNet review: 776211
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {l_n}$ be equal to 2 or 4 according as $ n$ is congruent $ \mod 8$ to zero or not. If the $ \hat A$-genus of a compact simply connected spin manifold of dimension $ n \geqslant 5$ vanishes, then the connected sum of $ {l_n}$ copies of the manifold admits a metric of positive scalar curvature. This supports a conjecture of Gromov and Lawson.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 57R75

Retrieve articles in all journals with MSC: 53C20, 57R75

Additional Information

PII: S 0002-9939(1985)0776211-4
Keywords: Positive scalar curvature, spin cobordism
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia